# SDR GTIA2017032501844

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 24,588 hours, 11,280 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK DOES NOT TEST.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-12-41. OPS AND LEAK CHECKED GOOD.
